NON-ERGODIC JACKSON NETWORK.

Jonathan B. Goodman, William A. Massey

Research output: Contribution to journalArticle

Abstract

The authors generalize Jackson's theorem to the non-ergodic case. Here, despite the fact that the entire Jackson network will not achieve steady state, it is still possible to determine the maximal subnetwork that does. They do so by formulating and algorithmically solving a new non-linear throughput equation. These results, together with the ergodic results and the ones for closed networks, completely characterize the large-time behavior of any Jackson network.

Original languageEnglish (US)
Pages (from-to)860-869
Number of pages10
JournalJournal of Applied Probability
Volume21
Issue number4
DOIs
StatePublished - 1984

ASJC Scopus subject areas

  • Statistics and Probability
  • Mathematics(all)
  • Statistics, Probability and Uncertainty

Fingerprint Dive into the research topics of 'NON-ERGODIC JACKSON NETWORK.'. Together they form a unique fingerprint.

  • Cite this